Alert archive / Montana / Red Flag Warnings in 2007

Red Flag Warning 19, NWS Great Falls, MT

August 25, 20075 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 25, 2007, 3:09 PM MDT for 5 counties in Montana. It took effect at Aug 26, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2007, 3:09 PM MDT (21:09 UTC)
In effect from
Aug 26, 2007, 12:00 PM MDT
Expired
Aug 26, 2007, 9:08 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Phillips County, MT

The radar

The Great Falls radar (KTFX), 169 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2865 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 252109
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
309 PM MDT SAT AUG 25 2007

MTZ113-115-261200-
/O.NEW.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
309 PM MDT SAT AUG 25 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
113 AND 115...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT. 

WEST WINDS WILL INCREASE OVER THE REGION ON SUNDAY AS A TROUGH OF
LOW PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO 
15 TO 25 MPH WITH GUSTS TO 35 MPH SUNDAY AFTERNOON AND EVENING. TEMPERATURES
WILL BE SEVERAL DEGREES COOLER...HOWEVER AFTERNOON RELATIVE
HUMIDITIES WILL FALL TO BELOW 20 PERCENT IN THE AFTERNOON...CREATING
CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ112-114-116>118-261200-
/O.EXT.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
309 PM MDT SAT AUG 25 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT SUNDAY
NIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
112...114...116...117 AND 118...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT SUNDAY
NIGHT. 

WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH
THE EVENING HOURS THEN DIMINISH SOME AFTER SUNSET. RELATIVE HUMIDITIES
WILL REMAIN BELOW 20 PERCENT THROUGH EARLY THIS EVENING THEN
RECOVER TO MODERATE LEVELS AFTER MIDNIGHT. THE COMBINATION OF
GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP SUNDAY
AFTERNOON AS WINDS INCREASE AGAIN TO 15 TO 25 MPH WITH GUSTS TO
40 MPH. TEMPERATURES WILL BE SEVERAL DEGREES COOLER ON
SUNDAY...HOWEVER RELATIVE HUMIDITIES WILL AGAIN FALL TO NEAR OR
BELOW 20 PERCENT IN THE AFTERNOON...ESPECIALLY ON THE PLAINS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
HOENISCH
3 follow-up statements
000 
WWUS85 KTFX 261124
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
524 AM MDT SUN AUG 26 2007

MTZ112-114-116>118-261800-
/O.CON.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
524 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 112...114...116...117...AND 118...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL EXIST
THROUGHOUT THE DAY TODAY...WITH RELATIVE HUMIDITIES DROPPING BELOW 20
PERCENT THROUGH THIS EVENING... AND RECOVERING TO MODERATE LEVELS
AFTER MIDNIGHT. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ113-115-261800-
/O.CON.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
524 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
113 AND 115...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT. 

WEST WINDS WILL INCREASE OVER THE REGION TODAY AS A TROUGH OF
LOW PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO
15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON AND EVENING.
TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY...HOWEVER
AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW 20 PERCENT...CREATING
CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 261746
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1146 AM MDT SUN AUG 26 2007

MTZ112-114-116>118-270300-
/O.CON.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1146 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 112 THROUGH 118...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH
WILL THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. RELATIVE
HUMIDITIES WILL DROP BELOW 20 PERCENT THIS AFTERNOON. THE
COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL
FIRE WEATHER CONDITIONS. WINDS WILL DIMINISH AND HUMIDITIES WILL
BEGIN TO RECOVER AFTER MIDNIGHT FOR IMPROVING CONDITIONS. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ113-115-270300-
/O.CON.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
1146 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST WINDS WILL INCREASE OVER THE REGION TODAY AS A TROUGH OF LOW
PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO
15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON AND EVENING.
TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY...
HOWEVER AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW
20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 270308
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
908 PM MDT SUN AUG 26 2007

MTZ112-114-116>118-270415-
/O.CAN.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
908 PM MDT SUN AUG 26 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE SHIFTED TO THE NORTHWEST ACROSS ALL DISTRICTS THIS
EVENING. WIND SPEEDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE
RISEN ABOVE CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE. NORTH TO NORTHWEST WINDS WILL CONTINUE
OVER THE REGION THROUGH TONIGHT WITH COOLER TEMPERATURES AND
RISING RELATIVE HUMIDITIES.  

$$

MTZ113-115-270415-
/O.CAN.KTFX.FW.W.0019.000000T0000Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
908 PM MDT SUN AUG 26 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE SHIFTED TO THE NORTHWEST ACROSS ALL DISTRICTS THIS
EVENING. WIND SPEEDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE
RISEN ABOVE CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE. NORTH TO NORTHWEST WINDS WILL CONTINUE
OVER THE REGION THROUGH TONIGHT WITH COOLER TEMPERATURES AND
RISING RELATIVE HUMIDITIES. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 25, 2:27 PM MDT, 42 minutes earlier.

Area forecast discussion, Aug 25, 2:27 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
227 PM MDT SAT AUG 25 2007

.DISCUSSION...

TONIGHT THROUGH MONDAY...WEAK UPPER LEVEL RIDGE OVER CENTRAL MONTANA
WILL FLATTEN AND SHIFT EASTWARD OVERNIGHT AS AN UPPER LEVEL TROUGH
APPROACHES FROM THE WEST. WINDS WILL DIMINISH OVERNIGHT BUT WILL
INCREASE AGAIN BY SUNDAY AFTERNOON AS A SURFACE COLD FRONT WORKS
THROUGH THE CWA. GUSTY WINDS WILL SPREAD OUT OVER MOST OF THE CWA
AND THIS RAISES FIRE WEATHER CONCERNS ONCE AGAIN...WILL EXTEND THE
CURRENT RED FLAG WARNING AND EXPAND IT INTO ALL ZONES. THE FRONTAL
PASSAGE WILL BE PRETTY DRY FOR ONLY ISOLATED SHOWERS AND
THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. TEMPERATURES ON SUNDAY
WILL DEPEND LARGELY ON HOW QUICKLY THE FRONT MOVES THROUGH...FOR NOW
HAVE COOLED THINGS DOWN SEVERAL DEGREES IN THE NORTHWESTERN ZONES
AND JUST A COUPLE DEGREES ELSEWHERE. WINDS WILL BE MUCH LIGHTER ONCE
THE FRONT IS ALL CLEAR OF THE AREA. MONDAY WILL BE SLIGHTLY
UNSETTLED AS THE UPPER TROUGH CONTINUES TO MOVE OVER THE AREA SO
ISOLATED PRECIP IS STILL POSSIBLE. TEMPERATURES WILL BE CONSIDERABLY
COOLER ON MONDAY...DROPPING BELOW SEASONAL NORMS. THOMSON

MONDAY NIGHT THROUGH THURSDAY NIGHT...UPPER LEVEL TROF EXITING THE
EASTERN PORTION OF CWA MONDAY NIGHT WITH NORTHWEST FLOW ALOFT ON
TUESDAY CAUSING ISOLATED SHOWERS OVER THE AREA. UPPER LEVEL RIDGE
BUILDS INTO THE AREA ON WEDNESDAY FOR AN INCREASE OF SOUTHWEST FLOW
ALOFT OVER THE WESTERN AND SOUTHWESTERN MOUNTAINS. UPPER LEVEL RIDGE
MOVES QUICKLY TO THE EAST FOR AN INCREASE IN AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS.

FRIDAY AND SATURDAY WILL SEE A SURFACE LOW MOVE DOWN FROM CANADA.
ADJUSTED FOR A SLIGHT CHANCE OF MOISTURE OVER THE AREA AND SLIGHTLY
COOLER TEMPERATURES. CAMP

&&

.AVIATION...
UPDATED 1735Z.
WESTERLY FLOW ALOFT HAS BROUGHT MID AND HIGH LEVEL CLOUDS ACROSS THE
AREA TODAY. CHINOOK ARCH IS EVIDENT FROM KCTB TO KGTF. GUSTY SURFACE
WINDS WILL CONTINUE THROUGH DARK OVER THE AREA AND ESPECIALLY ALONG
THE EAST SLOPES OF THE ROCKIES. VFR CONDITIONS PREVAIL. CAMP

&&

.FIRE WEATHER...
UPDATED 2027Z.
GUSTY WINDS WILL CONTINUE WELL INTO THE EVENING BEFORE DECREASING
OVERNIGHT. HOWEVER...WINDS WILL INCREASE ONCE AGAIN SUNDAY DUE TO
A COLD FRONTAL PASSAGE. WHILE THE HIGHER TERRAIN AREAS WILL HOLD
ON TO SOME MOISTURE DURING THE AFTERNOON...HUMIDITIES WILL DROP
UNDER 20 PERCENT OVER THE PLAINS. RATHER THAN LET TODAYS RED FLAG
WARNING EXPIRE AND THEN ISSUE A NEW ONE FOR SUNDAY WILL SIMPLY
EXTEND THE CURRENT WARNING UNTIL MIDNIGHT SUNDAY AND ADD IN ZONES
113 AND 115 STARTING AT NOON. WINDS WILL DIMINISH RAPIDLY SUNDAY
NIGHT FOR IMPROVING CONDITIONS. THOMSON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  52  79  45  73 /   0  10  20  20
CTB  51  72  41  68 /  10  20  20  20
HLN  54  85  49  77 /   0  10  10  10
BZN  45  87  45  79 /   0  10  20  10
WEY  35  76  37  70 /   0  10  10  10
DLN  49  84  47  75 /   0  10  10  10
HVR  55  83  47  75 /   0  20  20  20
LWT  51  82  45  74 /   0  20  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT SUNDAY NIGHT FOR MTZ112-114-
116>118.

RED FLAG WARNING FROM 12 PM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT
FOR MTZ113-115.

&&

SHORT TERM...THOMSON
LONG TERM...CAMP
AVIATION...CAMP

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 25, 5:13 AM MDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT...CORRECTION
513 AM MDT SAT AUG 25 2007

MTZ009-010-012-014-044>046-048>050-053>055-261115-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-BROADWATER-MEAGHER-GALLATIN-
513 AM MDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON
AND EVENING FOR PARTS OF NORTH CENTRAL MONTANA. GUSTY WEST WINDS
AND VERY LOW RELATIVE HUMIDITIES ARE EXPECTED OVER THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-013-047-051-261115-
HILL-CHOUTEAU-BLAINE-FERGUS-
513 AM MDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-261115-
BEAVERHEAD-MADISON-JEFFERSON-
513 AM MDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON THROUGH THIS
EVENING FOR GUSTY WEST WINDS AND VERY LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:54 AM MDTRed Flag WarningTFXBroadwater, Cascade, Fergus, Gallatin, Glacier, Jefferson and 8 more41 hr

Nearby

Red Flag Warnings in Montana, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.